# SDR SIMA20130502003

- Difficulty date: May 2, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 26,959 hours, 23,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000466401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CENTER OMEGA BEAM CORRODED AT FRAME 59.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LEVEL OF CORROSION NOT SPECIFIED.  REPAIRED OMEGA BEAM IAW EO EM-53MR-1518.  THE AIRCRAFT WAS RETURNED TO SERVICE.
